# SDR HNAA0800104

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 50,168 hours, 55,491 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKEY LIKE SMELL IN REAR CABIN DURING CRUISE.  RAN AIRCRAFT ON GROUND WITH APU OFF, ENGINE BLEEDS ON, ONE AT A TIME AND BOTH TOGETHER AND OFF, NO SMELL NOTICED INSIDE AIRCRAFT.  OK FOR SERVICE.
